# SDR C1HA200394016

- Difficulty date: July 17, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON GEAR EXTENSION ALL DOOR LIGHTS ILLUMINATED ALONG WITH TAIL SKID LIGHT.  GO AROUND INITAITED.  ON SECOND GEAR EXTENSION ALL LIGHTS AND INDICATIONS NORMAL - COULD NOT DUPLICATE.
